Gaviscon Dual Action gives improved indigestion relief and soothing heartburn relief.
Gaviscon Dual Action brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. It works in two different ways:
– More effective reduction of excess stomach acid to relieve discomfort
– Forms a protective layer over the stomach contents to soothe the burning pain in your chest
Product Claims: Improved indigestion relief, soothing heartburn relief
Boxed Contents: 48 Chewable tablets
Size: 48 Tablets
Gaviscon Dual Action
While antacids only neutralize stomach acid, Gaviscon Dual Action works in 2 ways to soothe in just 4 mins!*
Acidic contents from the stomach can sometimes travel back up from the oesophagus (food pipe)
Gaviscon Dual action works in two different ways:
Neutralises excess stomach acid to relive discomfort.
Forms a raft, or layer, on the top of your stomach contents helping to physically keep stomach acid in your stomach, where it belongs.
1. Gaviscon Dual Action tablets works in two ways to effectively relieve symptoms of both heartburn and indigestion. It neutralises excess stomach acid as well as forms a protective barrier over the stomach contents which helps prevent acid coming back into the oesophagus.
2. Gaviscon Dual Action tablets provides fast and effective relief from both heartburn and indigestion. Gaviscon begins to relieve heartburn in just 4 minutes. *
3. Gaviscon Dual Action tablets enable heartburn and indigestion suffers to have the convenience to treat their symptoms on the go, anytime and anywhere.
– The maximum total daily intake (16 tablets) for adults contains 886mg of sodium (take into account if on a low sodium diet). 9.6g of mannitol and 1.6g of xylitol.
– Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea.
– Contains aspartame.
– Phenylketonurics: contains Phenylalanine.
– Contains sulfites.CAUTIONKeep out of reach of children.
Contains: Each tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate. Sulfites, Phenylalanine, Aspartame, Mannitol and Xylitol
– Adults and children over 12 years: 4 tablets.
– Children 6-12 years: 2 tablets.
– Not recommended for children under 6 years.
– Take as required after meals and before going to bed, up to 4 times a day or as directed.
– Chew tablets thoroughly before swallowing and follow with water if desired.
– Ensure blister pack is unbroken before first use.
– If symptoms persist see your doctor.STORAGE INSTRUCTIONSStore below 30°C in a dry place.Storage Temperature: Below 30°C